# SDR SWAA2023081575988

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 344-360 LBL 12 WL 208.<[01] REMOVE AND REPLACE CRACKED INTERCOSTAL BS 344-360 LBL 12 WL 208 PER SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW INTERCOSTAL BS 344-360 LBL 12 WL 208 PER SRM 51-40-05-0G-0;[03] VERIFIED CORRECTIVE ACTION ITEMS 1-2; MEASUREMENTS TABLE AND OK TO INSTALL.;[04] INSTALLED NEW INTERCOSTAL BS 344-360 LBL 12 WL 208; P/N 141A5410-22 PER SRM 51-40-02-0G-0;[05] VERIFIED CORRECTIVE ACTION ITEM 4.;[06] JOB COMPLETE.
